# SDR ASAA2017030120108

- Difficulty date: March 1, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 57,493 hours, 26,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 FLOORBEAM HAS CORROSION LBL 30 -- 43.  ACFT GROUNDED. FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1.  REPAIRED THE FLOORBEAM.
